Generalized solutions of time dependent impulsive control systems
Rendiconti del Seminario Matematico della Università di Padova, Tome 101 (1999) , pp. 161-178.
@article{RSMUP_1999__101__161_0,
     author = {Shin, Chang Eon and Hyun, Ryu Ji},
     title = {Generalized solutions of time dependent impulsive control systems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {161--178},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {101},
     year = {1999},
     zbl = {0944.93014},
     mrnumber = {1705286},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1999__101__161_0/}
}
Shin, Chang Eon; Hyun, Ryu Ji. Generalized solutions of time dependent impulsive control systems. Rendiconti del Seminario Matematico della Università di Padova, Tome 101 (1999) , pp. 161-178. http://www.numdam.org/item/RSMUP_1999__101__161_0/

[1] A.F. Fillipov, Differential Equations with Discontinuous Righthand Sides, Kluwer Academic Pulishers, Dordrecht (1988). | MR 1028776 | Zbl 0664.34001

[2] A. Bressan, Impulsive control systems, in Nonsmooth Analysis and Geometric Methods in Deterministic Optimal Control, Springer (1995), pp. 1-22. | MR 1411704 | Zbl 0864.49023

[3] A. Bressan, On differential systems with impulsive Controls, Rend. Sem. Mat. Univ. Padova, 77 (1987), pp. 1-9. | Numdam | MR 934514

[4] A. Bressan - F. Rampazzo, Impulsive systems with commutative vector fields, J. Optim. Theory Appl., 71 (1991), pp. 67-83. | MR 1131450 | Zbl 0793.49014

[5] A. Bressan - F. Rampazzo, On differential systems with vector-valued impulsive controls, Boll. Un. Mat. Ital., (7), 2-B (1988), pp. 641-656. | MR 963323 | Zbl 0653.49002

[6] A. Bressan - M. Monica Motta, Some optimization problems with monotone impulsive character. Approximation by means of structural discontinuities, Atti Accad. Naz. Lincei, Serie IX, 2 (1994), pp. 31-52. | MR 1273635 | Zbl 0810.93039

[7] G.B. Folland, Real Analysis, Wiley Interscience (1984). | MR 767633 | Zbl 0549.28001

[8] S.G. Pandit - S.G. Deo, Differential Systems involving Impulses, Lecture Notes in Math., vol. 954, Springer (1982). | MR 674119 | Zbl 0539.34001

[9] W.W. Schmaedeke, Optimal control theory for nonlinear vector differential equations containing measures, SIAM J. Control, 3 (1965), pp. 231-280. | MR 189870 | Zbl 0161.29203

[10] H.J. Sussmann, On the gap between deterministic and stochastic ordinary differential equations, Ann. of Probability, 6 (1987), pp. 17-41. | MR 461664 | Zbl 0391.60056